MathSciNet Relay Station
MathSciNet bibliographic data
MR608322 35P20 (35S05)
Hörmander, Lars On the asymptotic distribution of the eigenvalues of pseudodifferential operators in ${\bf R}\sp{n}$. Ark. Mat. 17 (1979), no. 2, 297–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement